| Model Number |
50-4016E1 |
| Medical Device Problem Codes |
Defective Component (2292); Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A field action was initiated on (b)(6) 2019 (product recall notice was sent to all potentially impacted customers).The sample is reported to be available, but has not yet been received by the manufacturer.All information reasonably known as of (b)(6) 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).Device not returned.
Event or Problem Description
Avanos medical inc.Received a single report that referenced three different incidences, which were associated with separate units, involving the same patient.This is the third of three reports.Refer to 3006646024-2019-00024 for the first report.Refer to 3006646024-2019-00025 for the second report.It was reported that the hospital has had problems with the placement kits where there was a blockage or the tip of the dilator seemed too narrow for the guidewire.Three kits failed consecutively during a procedure and resulted in a peri-procedural delay due to low stock.No further information provided.